Alert archive / West Virginia / Flash Flood Warnings in 2018
Flash Flood Warning 47, NWS Blacksburg, VA
NWS Blacksburg, VA issued this flash flood warning at Jul 29, 2018, 9:04 PM EDT for Mercer County, West Virginia. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 29, 2018, 9:04 PM EDT (01:04 UTC)
- Expired
- Jul 30, 2018, 3:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Flood severity
- None
County Mercer County, WV
The radar
The Roanoke radar (KFCX), 81 km from the middle of the area, began a volume at 01:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 29, 9:31 PM EDT | FLASH FLOOD | 5 Sse Camp Creek, WV | MERCER COUNTY DISPATCHER REPORTED SIGNIFICANT FLOODING AND GRAVEL WASHOUTS ON BRICKYARD ROAD IN PRINCETON DOWN TO THE GARDNER LOOP. COUNTY DISPATCHER INDICATES RUSHING WATER ON THE ROAD DESCRIBED AS SIMILAR TO A RIVER. |
| Jul 29, 10:57 PM EDT | FLASH FLOOD | 2 Ne Princeton, WV | BRUSH CREEK FLOODED A HOUSE ON ROUNDHOUSE ROAD. RESIDENTS WERE EVACUATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 1.1 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 251 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 1048 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.5
The text
As transmitted.
882 WGUS51 KRNK 300104 FFWRNK WVC055-300700- /O.NEW.KRNK.FF.W.0047.180730T0104Z-180730T0700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED Flash Flood Warning National Weather Service BLACKSBURG VA 904 PM EDT SUN JUL 29 2018 The National Weather Service in BLACKSBURG has issued a * Flash Flood Warning for... Central Mercer County in southeastern West Virginia... * Until 300 AM EDT Monday * At 858 PM EDT, Doppler radar indicated thunderstorms producing heavy rain across the warned area. Up to three inches of rain have already fallen. Flash flooding is expected to begin shortly. * Some locations that will experience flooding include... Princeton... and Athens. Brush creek north of Princeton, Bolars Fork, and Tracy Fork near Athens may flood out of their banks. Blacklick Creek near Brickyard Road north of Princeton may also experience flooding issues. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. When it is safe to do so, please send your reports of flooding, including mudslides or flooded roads, to the National Weather Service by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be shared on the National Weather Service Blacksburg Facebook page and on Twitter. && LAT...LON 3746 8100 3738 8098 3736 8111 3746 8109 $$ JR
5 follow-up statements
344 WGUS71 KRNK 300140 FFSRNK Flash Flood Statement National Weather Service BLACKSBURG VA 940 PM EDT SUN JUL 29 2018 WVC055-300700- /O.CON.KRNK.FF.W.0047.000000T0000Z-180730T0700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Mercer WV- 940 PM EDT SUN JUL 29 2018 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 AM EDT FOR CENTRAL MERCER COUNTY... At 937 PM EDT, local law enforcement reported flooding on Brickyard Road in Princeton down to Gardner Loop due to excessive rainfall. Up to three inches of rain have already fallen. Flash flooding is occurring or expected to begin shortly. Some locations that will experience flooding include... Princeton... and Athens. Brush creek north of Princeton, Bolars Fork, and Tracy Fork near Athens may flood out of their banks. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. When it is safe to do so, please send your reports of flooding, including mudslides or flooded roads, to the National Weather Service by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be shared on the National Weather Service Blacksburg Facebook page and on Twitter. && LAT...LON 3746 8100 3738 8098 3736 8111 3746 8109 $$ JR
350 WGUS71 KRNK 300225 FFSRNK Flash Flood Statement National Weather Service BLACKSBURG VA 1025 PM EDT SUN JUL 29 2018 WVC055-300700- /O.CON.KRNK.FF.W.0047.000000T0000Z-180730T0700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Mercer WV- 1025 PM EDT SUN JUL 29 2018 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 AM EDT FOR CENTRAL MERCER COUNTY... At 1019 PM EDT, flash flooding was occuring on Brickyard Road along Blacklick Creek north of Princeton. Trained weather spotters reported 4.24 inches of rain have fallen since 6:45PM. Flash flooding is already occurring. Some locations that will experience flooding include... Princeton... and Athens. Flash flooding is also expected on Stafford Drive and Brick Street in Princeton as Brush Creek flows out of its banks. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be especially cautious at night when it is harder to recognize the dangers of flooding. When it is safe to do so, please send your reports of flooding, including mudslides or flooded roads, to the National Weather Service by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be shared on the National Weather Service Blacksburg Facebook page and on Twitter. && LAT...LON 3746 8100 3738 8098 3736 8111 3746 8109 $$ AS
554 WGUS71 KRNK 300339 FFSRNK Flash Flood Statement National Weather Service BLACKSBURG VA 1139 PM EDT SUN JUL 29 2018 WVC055-300700- /O.CON.KRNK.FF.W.0047.000000T0000Z-180730T0700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Mercer WV- 1139 PM EDT SUN JUL 29 2018 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 AM EDT FOR CENTRAL MERCER COUNTY... At 1136 PM EDT, local law enforcement reported flash flooding in Princeton. Residents in a house on Roundhouse Road were evacuated when Brush Creek flooded the home. 5 to 7 inches of rain have fallen. Flash flooding is already occurring. Some locations that will experience flooding include... Princeton... and Athens. Flash flooding is also expected on Stafford Drive and Brick Street in Princeton due to flooding of Brush Creek. Flooding will continue along Brickyard Road just north of Princeton. Bolars Fork, and Tracy Fork near Athens will also flood. PRECAUTIONARY/PREPAREDNESS ACTIONS... Move to higher ground now. Act quickly to protect your life. When it is safe to do so, please send your reports of flooding, including mudslides or flooded roads, to the National Weather Service by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be shared on the National Weather Service Blacksburg Facebook page and on Twitter. && LAT...LON 3746 8100 3738 8098 3736 8111 3746 8109 $$ AS
801 WGUS71 KRNK 300519 FFSRNK Flash Flood Statement National Weather Service BLACKSBURG VA 119 AM EDT MON JUL 30 2018 WVC055-300700- /O.CON.KRNK.FF.W.0047.000000T0000Z-180730T0700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Mercer WV- 119 AM EDT MON JUL 30 2018 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 AM EDT FOR CENTRAL MERCER COUNTY... At 114 AM EDT, Doppler radar indicated heavy rain had tapered off across the warned area. As much as 5 to 8 inches of rain fell over part of the region since Sunday evening which has resulted in flash flooding across the Princeton area. Several roads remained closed including Athens Road and Stafford Drive. Runoff from the torrential rainfall will likely cause additional flash flooding before water levels start to decrease during the early morning hours. Some locations that will experience flooding include... Princeton... and Athens. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Be especially cautious at night when it is harder to recognize the dangers of flooding. Excessive runoff from heavy rainfall will cause flash flooding of small creeks and streams, urban areas, highways, streets and underpasses as well as other drainage areas and low lying spots. When it is safe to do so, please send your reports of flooding, including mudslides or flooded roads, to the National Weather Service by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be shared on the National Weather Service Blacksburg Facebook page and on Twitter. && LAT...LON 3746 8100 3738 8098 3736 8111 3746 8109 $$ JH
750 WGUS71 KRNK 300653 FFSRNK Flash Flood Statement National Weather Service BLACKSBURG VA 253 AM EDT MON JUL 30 2018 WVC055-300700- /O.EXP.KRNK.FF.W.0047.000000T0000Z-180730T0700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Mercer WV- 253 AM EDT MON JUL 30 2018 ...THE FLASH FLOOD WARNING FOR CENTRAL MERCER COUNTY WILL EXPIRE AT 300 AM EDT... The heavy rain has ended. However residual flooding in the wake of the earlier flash flooding will likely linger around Princeton into Monday morning. Thus a flood warning continues across the region until 430 am since several roads remain closed, and runoff will likely keep smaller creeks and streams in flood over the next few hours. Please continue to heed any remaining road closures. When it is safe to do so, please send your reports of flooding, including mudslides or flooded roads, to the National Weather Service by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be shared on the National Weather Service Blacksburg Facebook page and on Twitter. LAT...LON 3746 8100 3738 8098 3736 8111 3746 8109 $$ JH
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this flash flood warning went out at Jul 29, 7:28 PM EDT, 1 hour 36 minutes earlier.
Area forecast discussion, Jul 29, 7:28 PM EDT, 1 hour 36 minutes before
Area Forecast Discussion National Weather Service Blacksburg VA 728 PM EDT Sun Jul 29 2018 .SYNOPSIS... East to southeast winds between high pressure to the northeast and low pressure to the southwest will pull in increasingly warm and muggy tropical air back into the mid-Appalachian region for at least the next several days. The threat for showers and thunderstorms will gradually increase through the period as a weak front approaches from the west and then stalls over or near the area. && .NEAR TERM /THROUGH MONDAY/... As of 728 PM EDT Sunday...Been a relatively quiet late afternoon thus far as elongated plume of rich tropical moisture with numerous heavy showers and thunderstorms have been largely to the south and east, extending from around Norfolk VA southwest through the Midlands/Low Country of SC into east- central GA. At least to this point, models have vastly overdone the degree of precip in our area, as this convection has largely robbed better moisture north/northwest - a bias that ironically can be seen in the cold season with weak cyclones coming out of the Deep South. That being said, we are seeing some showers begin to form in two general areas: (1) along the mountains in southeast WV where east upslope and increasing upper dynamics has fostered some deeper convective growth and (2) forced by westward moving outflow across the NC Triad and Triangle regions northward into southeastern VA. It's been difficult to have much faith in higher-resolution output today, but the HRRR appears to have finally start latching onto the idea of more coverage of storms really in both areas described above, but also drifting into our NC Piedmont counties and into Southside later this evening. Instability should begin to wane with sunset, but increasing upper-level support from the southwest should offset that stabilization to maintain at least a limited/isolated threat of thunder even into the overnight - as weak low/wave over central SC now brings clouds and precip shield back westward during the overnight. How far west is still an unanswered question but appears the best chance is east of the foothills where PoPs are around 40-50%. Clouds should also lower and thicken as well especially across the eastern two- thirds of the forecast area overnight. No changes to lows at this point. So we should be turning a corner toward more unsettled conditions as the rest of the evening progresses. Previous discussion from 200 PM follows... Atmospheric squeeze-play now beginning between surface high pressure to the northwest and low pressure to the southwest resulting slowly veering winds over the Mid-Appalachains and Mid-Atlantic region. Warm and muggy tropical airmass that was displaced out of the area a couple of days ago is again advancing northwestward, which should allow for an existing weak capping inversion over the area to break by mid- late afternoon - supporting the redevelopment of widely scattered showers and thunderstorms. Although some reduction in convective activity is expected this evening as thermodynamic support wanes, approach of weak short wave trof and associated weak dynamic forcing lifting northeast from out of northern Alabama should maintain at least an ongoing low threat for elevated convection throughout tonight. On Monday, southeasterly flow will continue to advect higher moisture and precipitable water into the Blacksburg forecast area. Forecast soundings again show weak instability and Convective Available Potential Energy (CAPE) in 500-1000 J/kg range by mid-afternoon, which should support redevelopment of convective activity as the day progresses - most likely maximized, at least initially, along/near the Blue Ridge, where upsloping and differential heating will help to focus localized upward vertical motion fields. Expansion of coverage into the Piedmont is expected by mid afternoon as yet another weather short wave impulse, currently in MO, dives southeast and then northeast into/through the Blacksburg forecast area. Corfidi Vectors remain relatively weak through the near-term period - supporting slow and likely erratic outflow-dominated storm motion that could lead to localized heavy rain - especially on/by Monday considering increasing precipitable water values back into 1.5-2.0" range. With lack of any significant forcing mechanism or convergence boundary, most heavy rainfall should remain localized enough to not consider issuance of any hydrologic-related headline through Monday - especially since it has been relatively dry the past couple of days, thereby allowing water level to return back to near-normal flow. However, the hydrologic threat may become more problematic as the week progresses. See below for additional details. Overall confidence in this period of the forecast is high, specifically for return to a more tropical airmass and associated slowly increasing threat for rain - both temporally and spatially. && .SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/... As of 200 PM EDT Sunday... During this portion of the forecast, precipitation coverage, probability, and amounts will be on the increase. We are anticipating an upper level trough centered over Wisconsin on Monday night, to head southeast during the period and amplify over the Mississippi River Valley by Wednesday. In advance of this system, low level flow will strengthen, all while having its origins from off the eastern part of the Gulf of Mexico. Prevailing around the upper trough, will be a series of weaker shortwave troughs that will progress northeast within this flow across our region, each providing for localized intensification and coverage of the expected showers and storms. Currently, Tuesday night into Wednesday is shaping up to be the most robust in terms of precipitation amounts and coverage. Guidance from the NAEFS Percentile is offering precipitable water, and 850mb specific humidity the V component of the wind all spiking in the 90 to 99 percentile for each of these parameters during this time frame. If rainfall from earlier in the week did not prompt any flooding, but only primed the ground so that it is close to saturation, the Tuesday night into Wednesday time frame would be a good candidate for when flooding potentially may occur. Given the expected generous coverage of clouds and precipitation during this part of the forecast, low temperatures are expected to be slightly higher than normal with high temperatures slightly cooler than normal. Forecast confidence for the above portion of the forecast is moderate to high in regards to the general synoptic pattern and forecast temperature thresholds. Confidence is moderate in regards to the expected trends in precipitation. && .LONG TERM /THURSDAY THROUGH SUNDAY/... As of 200 PM EDT Sunday... This portion of the forecast will continue to be on the wet side, but not at the very high percentage of normal as is expected to be the case on Wednesday. We are expecting a synoptic transition from the stalled upper trough to our east, to one that has the trough washing out with the upper high off the southeast U.S. coast retrograding west. While leading up to this portion of the forecast, the upper trough, and weak disturbances advecting northeast on its eastern flanks across our region, along with plenty of tropical moisture aggressively progressing into the area all combined to yield generous amounts and coverage of precipitation. With the upper trough becoming a shadow of its former self, and the prevailing jet becoming more zonal across the Great Lakes region, our precipitation will develop through somewhat different means. The high working westward will mean the area will still have a decent, although not as impressive, fetch of tropical moisture working its way into the area. However, lost will be the upper level dynamics to support sustained activity into and through the overnight. Our showers and storms will become more diurnally influenced and have their focus near places of weak surface convergence such as near ridgelines or on pre-existing outflow boundaries from the previous day's activity, or activity earlier on a given day. Temperatures are not expected to fluctuate much day-to-day during this part of the forecast, although there should be a trend towards slightly warmer readings by the weekend as the upper high retrogrades. As a whole during the period thanks to abundant cloud cover and precipitation, low temperatures will average slightly above normal with high temperatures slightly below normal. Confidence in this portion of the forecast is moderate to high in regards to the trends of the larger scale synoptic pattern shift and the trends in temperatures. Confidence is low in regards to specific location and amounts of precipitation given the inherent uncertainty of diurnal convection coverage patterns. && .AVIATION /23Z SUNDAY THROUGH FRIDAY/... As of 728 PM EDT Sunday... VFR conditions at least for the first couple hours of the 00z TAF. Brief/spotty sub-VFR in showers between 02z and midnight, but a more steady deterioration/restricted conditions is expected for the overnight into a good part of Monday from a combination of scattered showers/limited thunder, MVFR-LIFR low ceilings and patchy mist. Coverage of showers this afternoon has been pretty muted, but beginning to see showers/some thunder increase in southeast WV and into the Triad/Triangle areas into southeast VA. Intensity of these should wane with sunset but threat of thunder should remain possible really at any point in the overnight as weak upper disturbance aloft and weak surface low over SC progresses northward. This will spread a greater coverage of rain showers northward at least across the eastern third of the airspace after midnight. NAM-based ceiling progs are quite low and have shown at least MVFR ceilings with temporary IFR ceilings at most terminals after 07z, tending to build northwestward toward the Blue Ridge through early morning. May see areas of mist at times within and east of the Ridge, but the most restricted conditions likely from low stratus ceilings. Improvement in ceilings likely slow to occur after steady rain ends Monday, but any clearing/lifting that occurs in afternoon should fill back in with showers/thunderstorms. Winds light southeast through much of the period. Confidence is high for aforementioned flight restrictions - both temporally and spatially. Confidence is low to moderate on precipitation chances, both spatially and temporally. Extended... Tropical airmass is expected to remain over the forecast area through the longer-range terminal forecast period with widespread flight restrictions often to remain in the MVFR range or lower - especially in/near increasing threat/coverage of showers/thunderstorms as a frontal system approaches from the west and then stalls over the area by midweek. Therefore, any VFR flight is expected to be relatively short-lived, not widespread, and mainly confined to afternoon hours each day outside of any areas of precipitation. Confidence is moderate to high, both temporally and spatially, for the aforementioned flight conditions throughout the extended period. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...None. NC...None. WV...None. && SYNOPSIS...WERT NEAR TERM...AL/WERT SHORT TERM...DS LONG TERM...DS AVIATION...AL/WERT
Hazardous weather outlook, Jul 29, 2:39 PM EDT, 6 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 239 PM EDT Sun Jul 29 2018 NCZ001>006-018>020-VAZ007-009>017-022-032>035-043>047-058-059-301845- Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes- Yadkin-Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Montgomery-Grayson- Carroll-Floyd-Roanoke-Patrick-Franklin-Bedford-Amherst-Henry- Pittsylvania-Campbell-Appomattox-Buckingham-Halifax-Charlotte- 239 PM EDT Sun Jul 29 2018 This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, central Virginia, south central Virginia, southwest Virginia and west central Virginia. .DAY ONE...This Afternoon and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Monday through Saturday. A wet weather pattern is expected to return to the area this week with the potential for periods of heavy rainfall and thunderstorms. This may lead to localized flooding in some areas for at least the first half of the upcoming week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. VAZ018>020-023-024-WVZ042>044-507-508-301845- Craig-Alleghany VA-Bath-Botetourt-Rockbridge-Mercer-Summers-Monroe- Eastern Greenbrier-Western Greenbrier- 239 PM EDT Sun Jul 29 2018 This Hazardous Weather Outlook is for southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...This Afternoon and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Monday through Saturday. A wet weather pattern is expected to return to the area this week with the potential for periods of heavy rainfall and thunderstorms. This may lead to localized flooding in some areas for at least the first half of the upcoming week. In addition, there is a marginal risk for severe thunderstorms mainly north of Interstate I-64. The main severe weather threat would be for damaging winds. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. Wert
In the hours before
Local storm report, Jul 29, 8:27 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
827 PM EDT SUN JUL 29 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM FLOOD 2 NE BLUEFIELD 37.26N 81.23W
07/29/2018 MERCER WV 911 CALL CENTER
MERCER COUNTY DISPATCH REPORTED MINOR FLOODING WITH A
GRAVEL WASHOUT ONTO CHERRY STREET IN BLUEFIELD.
&&
LOCONTOThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 10:30 PM EDT | Areal Flood Warning | RNK | Mercer | 9 hr |
| Jul 30, 1:18 PM EDT | Special Weather Statement | RNK | Mercer | 42 min |
| Jul 30, 1:25 PM EDT | Special Weather Statement | RNK | Greenbrier | 50 min |
| Jul 30, 1:28 PM EDT | Special Weather Statement | RNK | Greenbrier | 47 min |
| Jul 30, 2:02 PM EDT | Special Weather Statement | RNK | Mercer | 43 min |
| Jul 30, 2:03 PM EDT | Areal Flood Advisory | RNK | Greenbrier | 2 hr |
| Jul 30, 2:32 PM EDT | Areal Flood Advisory | RNK | Mercer | 3 hr |
| Jul 30, 2:37 PM EDT | Severe Thunderstorm Warning | RNK | Mercer, Monroe, Summers | 38 min |
| Jul 30, 3:28 PM EDT | Special Weather Statement | RNK | Mercer | 32 min |
Nearby
Flash Flood Warnings in West Virginia, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.